# SDR R61A201305260492

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 9,753 hours, 9,540 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Part serial: 0798
- Condition: Cracked
- Location: Cockpit
- Part time: 9,753 hours, 9,540 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WHILE ENROUTE, AT FL 250, CREW REPORTED THAT THE F/O WINDSHIELD SHATTERED WITH WINDOW HEAT ON.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MX R & R F/O WINDSHIELD IAW AMM AND OPS CHECKED GOOD.
